# SDR UPS99231199

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, LFEC INSP EXHIBITS GREATER THAN 10 PERCENT MATERIAL LOSS AT BS 259.5 STR 23L TO STR 24L FWD SIDE OF SPLICE.  REPAIRED SKIN AT 259.5 STR 23L TO STR 24L IAW UPS EO B727-5310-1371E APP 8.5 AND DWG 69-62161.
